# SDR SWAA2025012382980

- Difficulty date: January 4, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 30,203 hours, 14,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; 1 EACH FLOOR SUPPORT CRACKED AT BS 540 APPROX LBL-1. MARKED<[01] REMOVED; LOCATED; DRILLED; AND INSTALLED FLOOR SUPPORT REF B737-NG SRM 51-40-02 AND BAC DWG 143A5240-63 REV A;[02] REMOVED; LOCATED; DRILLED; AND INSTALLED FLOOR SUPPORT REF B737-NG SRM 51-40-02 AND BAC DWG 143A5240-63 REV A. VERIFIED
